Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Symptoms of allergic sinus infection

Premium Questions

Dr.   Riddhi Shah MD

i have a sinus infection . i finished my round of antibiotic, doxycycline but still have symptoms. I am allergic to Amoxycillyn. ... View answer

Answered by : Dr. Riddhi Shah ( ENT Specialist)
Dr. Paparaja S MD

Hi my name is XXXX . I have had sinus problems for about 4 months straight. I have been prescribed (2) different antibiotics (1) Amoxicillin (2) CIPRO because my PC Doctor thought I had a Sinus ... View answer

Answered by : Dr. Paparaja S ( ENT Specialist)
Dr. Michelle Gibson James MD

What are the symptoms of a sinus infection? I m not actually stopped up, just pressure under my eyes and everything tastes funny. ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Pavan Kumar Gupta MD

I am on day 6 of Levaquin 50 mg for 10 days as a last resort for very stubborn sinus infection . I am feeling a little better but my left eustachian tube still feels like it is completely clogged w ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. T Shobha Deepak MD

sinus infection , labrynthitis, with associated bells palsy/anxiety, or if it appears there is some ... of allergic rhinitis has somewhat resolved. I only have a very mild yellow nasal discharge in... View answer

Answered by : Dr. T Shobha Deepak ( General & Family Physician)

Public Forum Discussions

Dr. Abeed Basheer MD

Why do I feel so not myself?? I was told at the doctors that I have a sinus infection and giving antibiotics but can a sinus infection cause strange vision jittery feeling and anxeity really... View answer

Answered by : Dr. Abeed Basheer ( General & Family Physician)
Dr. RAJAT BASAK MD

and I am coughing up infected-looking mucus. Could I have another sinus infection or is this a normal ...Hi it has been 2 weeks since my Fess surgery on my sinuses. I am now developing a cough ... View answer

Answered by : Dr. RAJAT BASAK ( ENT Specialist)
Dr. Paparaja S MD

I think I might have a sinus infection, not completely sure. I have had laryngitis, congestion ... heavy and like I can t see as clearly or sharply. Could this be a sinus infection, and if so... View answer

Answered by : Dr. Paparaja S ( ENT Specialist)
Dr. Hariom Sharma MD

. I went and saw a NP and he said it was from a sinus infection. He gave me antibiotics and two weeks .... I think the ear bleeding is not a sign of a sinus infection. What do you think? ... View answer

Answered by : Dr. Hariom Sharma ( ENT Specialist)
Dr. Rumita Acharya MD

heartbeat. Could this be due to a sinus infection? ... View answer

Answered by : Dr. Rumita Acharya ( ENT Specialist)

Mobile Questions and Answers

Dr. Praveen G MD

Hello, Not all sinus infections need to be treated with antibiotics. Take steam inhalations 4-5 times a day.This will open up the sinuses and decrease the pain. Take analgesics and antihistaminics. If...

Dr. Dadapeer K MD

Hello Welcome to Health care magic I reviewed your history. Steroid injections are usually not given in infective sinusitis and they are usually given in allergic conditions. The steroid sprays are...

Dr. Shubham Mehta MD

Do steam inhalation. Take anti-allergic like levocetrizine 5mg twice a day and an antibiotic like amoxyclav.